# SDR GTIA021393

- Difficulty date: December 19, 2002
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - E/E COMPARTMENT SUBFLOOR WEB IS CORRODED AT STATION 206, LBL 12 STATION 196, LBL 6, STATION 200 RBL.  REMOVED DAMAGED FLOOR WEB FS 200 FS 219 LBL 26 - RBL 26.  FABRICATED NEW FLOOR WEB FS 160-200 LBL 16 - RBL 54.  FABRICATED NEW FLOOR WEB FS 200-219 LBL 26 - RBL 26.  FABRICATED FLOOR WEB REPAIR SPLICE REPAIR FS 160-200 LBL 26.  INSTALLED SPLICE FOR WEB REPAIR.  INSTALLED FLOOR WEB STATION 160-200 LBL 16 - RBL 54.  INSTALLED FLOOR WEB STATION 200-219 LBL 26 - RBL 26.  (M)
